Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 49, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Sep 9, 2015, 6:46 PM EDT for Allegheny County, Beaver County, Butler County, Pennsylvania. It was in force for 3 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2015, 6:46 PM EDT (22:46 UTC)
- Expired
- Sep 9, 2015, 9:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allegheny County, PA, Beaver County, PA, Butler County, PA
The radar
The Pittsburgh radar (KPBZ), 14 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 6:55 PM EDT | FLASH FLOOD | 1 Wsw Harmony Township, PA | ROUTE 65 CLOSED IN AMBRIDGE |
| Sep 9, 6:55 PM EDT | FLASH FLOOD | 2 Nnw Economy, PA | ROUTE 989 CLOSED DUE TO FLASH FLOODING |
| Sep 9, 6:55 PM EDT | FLASH FLOOD | Aliquippa, PA | FRANKLIN AVE CLOSED DUE TO FLASH FLOODING |
| Sep 9, 6:55 PM EDT | FLASH FLOOD | Baden, PA | FOREST STREET CLOSED |
| Sep 9, 6:55 PM EDT | FLASH FLOOD | Bell Acres, PA | NUMEROUS CLOSED AROUND BELL ACRES |
| Sep 9, 7:08 PM EDT | HEAVY RAIN 2 | 1 Ssw Conway, PA | 2 INCHES IN 1 HOUR |
| Sep 9, 7:28 PM EDT | HEAVY RAIN 1.9 | Monaca, PA | 1.9 IN ONE HOUR |
| Sep 9, 8:10 PM EDT | HEAVY RAIN 5.22 | 3 Wnw Aliquippa, PA | RAINFALL HAPPENED IN A LITTLE OVER TWO HOURS. |
| Sep 9, 8:10 PM EDT | HEAVY RAIN 5.22 | 3 Wnw Aliquippa, PA | RAINFALL HAPPEN IN A LITTLE OVER TWO HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 10.8 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 196 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1289 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -3 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
231
WGUS51 KPBZ 092246
FFWPBZ
PAC003-007-019-100145-
/O.NEW.KPBZ.FF.W.0049.150909T2246Z-150910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
646 PM EDT WED SEP 9 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
CENTRAL BEAVER COUNTY IN WESTERN PENNSYLVANIA...
SOUTHERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
* UNTIL 945 PM EDT
* AT 646 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MCCANDLESS TOWNSHIP...CRANBERRY...FRANKLIN PARK...ALIQUIPPA...
MONACA...HAMPTON TOWNSHIP...HARRISON TOWNSHIP...ECONOMY...
AMBRIDGE...WEXFORD...BADEN...SEWICKLEY...HARMONY TOWNSHIP...SEVEN
FIELDS...GIBSONIA...SARVER...INDUSTRY...MARS...LEETSDALE AND
SHIPPINGPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING BY CALLING 4 1 2...2 6 2...1 9 8 8...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT
NWSPITTSBURGH.
&&
LAT...LON 4051 8035 4066 8042 4080 7975 4064 7969
$$3 follow-up statements
480 WGUS71 KPBZ 092316 FFSPBZ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 716 PM EDT WED SEP 9 2015 PAC003-007-019-100145- /O.CON.KPBZ.FF.W.0049.000000T0000Z-150910T0145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALLEGHENY PA-BEAVER PA-BUTLER PA- 716 PM EDT WED SEP 9 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR NORTHERN ALLEGHENY...CENTRAL BEAVER AND SOUTHERN BUTLER COUNTIES... AT 714 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN IN AND AROUND ALIQUIPPA. FLASH FLOODING IS ONGOING. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... MCCANDLESS TOWNSHIP...CRANBERRY...FRANKLIN PARK...ALIQUIPPA... MONACA...HAMPTON TOWNSHIP...HARRISON TOWNSHIP...ECONOMY...AMBRIDGE... WEXFORD...BADEN...SEWICKLEY...HARMONY TOWNSHIP...SEVEN FIELDS... GIBSONIA...SARVER...INDUSTRY...MARS...LEETSDALE AND SHIPPINGPORT. ADDITIONAL RAINFALL AMOUNTS OF NEAR ONE INCH ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD DEATHS OCCUR IN VEHICLES. PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU CAN DO SO SAFELY. PLEASE REPORT FLOODING BY CALLING 4 1 2...2 6 2...1 9 8 8...POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH. && LAT...LON 4051 8035 4066 8042 4080 7975 4064 7969 $$
647
WGUS71 KPBZ 092355
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
755 PM EDT WED SEP 9 2015
PAC003-019-100004-
/O.CAN.KPBZ.FF.W.0049.000000T0000Z-150910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ALLEGHENY PA-BUTLER PA-
755 PM EDT WED SEP 9 2015
...THE FLASH FLOOD WARNING FOR NORTHERN ALLEGHENY AND SOUTHERN BUTLER
COUNTIES IS CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES.
LAT...LON 4061 8014 4061 8018 4060 8019 4060 8020
4052 8030 4051 8035 4066 8042 4072 8015
$$
PAC007-100145-
/O.CON.KPBZ.FF.W.0049.000000T0000Z-150910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-
755 PM EDT WED SEP 9 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
CENTRAL BEAVER COUNTY...
AT 754 PM EDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN AND
AROUND ALIQUIPPA AND MONACA. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ALIQUIPPA...MONACA...ECONOMY...AMBRIDGE...BADEN...HARMONY TOWNSHIP...
INDUSTRY...SHIPPINGPORT...CONWAY...FREEDOM...EAST ROCHESTER AND SOUTH
HEIGHTS.
ADDITIONAL RAINFALL AMOUNTS OF LESS THAN AN INCH ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 4 1 2...2 6 2...1 9 8 8...POSTING
TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT
NWSPITTSBURGH.
&&
LAT...LON 4061 8014 4061 8018 4060 8019 4060 8020
4052 8030 4051 8035 4066 8042 4072 8015
$$898
WGUS71 KPBZ 100142
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
942 PM EDT WED SEP 9 2015
PAC007-100150-
/O.EXP.KPBZ.FF.W.0049.000000T0000Z-150910T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BEAVER PA-
942 PM EDT WED SEP 9 2015
...THE FLASH FLOOD WARNING FOR CENTRAL BEAVER COUNTY WILL EXPIRE AT
945 PM EDT...
RAIN HAS ENDED AND FLOOD WATERS ARE RECEDING. PLEASE CONTINUE TO
HEED ANY ROAD CLOSURES.
LAT...LON 4061 8014 4061 8018 4060 8019 4060 8020
4052 8030 4051 8035 4066 8042 4072 8015
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 6:44 PM EDT, 2 minutes earlier.
Area forecast discussion, Sep 9, 6:44 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 644 PM EDT WED SEP 9 2015 .SYNOPSIS... SHOWERS AND SOME THUNDERSTORMS ARE LIKELY TONIGHT AND THURSDAY WITH THE PASSAGE OF A COLD FRONT. THIS FRONT WILL END TEMPERATURES BACK TO SEASONAL LEVELS. && .NEAR TERM /THROUGH THURSDAY/... 640PM UPDATE...HAVE ADJUSTED AND INCREASED POPS IN AREAS WHERE SHOWERS AND STORMS ARE OCCURRING. ALSO PUT IN THE MENTION OF HEAVY RAIN. OUTFLOW BOUNDARIES FROM EARLIER CONVECTION HAVE MERGED AND CROSSED AND SPARKED STORMS AND AREAS OF VERY HEAVY RAIN. THE HEAVIEST RAIN HAS BEEN ISOLATED BUT IMPRESSIVE. HEAVIER ACTIVITY WILL SETTLE DOWN AS SUN SETS AND FRONT MOVES SOUTHEASTWARD. RISK FOR SHOWERS WILL CONTINUE OVERNIGHT AS SHORTWAVE TROUGH WILL SWING THROUGH BEHIND EXITING FRONT. PREVIOUS DISCUSSION... COLD FRONT IS CURRENTLY MOVING ACROSS THE FORECAST AREA...ALTHOUGH SHOWERS REMAIN SOMEWHAT SCATTERED IN COVERAGE AT THIS TIME. CONSIDERING THE AMOUNT OF SUNSHINE THAT WAS PRESENT BEFORE THE ARRIVAL OF SHOWERS...THIS LIKELY HAS ERODED SOME OF THE CAP AND WILL ALLOW FOR GREATER INSTABILITY. THIS COULD ALLOW FOR SOME STRONGER THUNDERSTORMS WITH GUSTY WINDS POSSIBLE. INTENSITY OF RAIN IS EXPECTED TO PICK UP OVERNIGHT AS A WAVE WILL DEVELOP ALONG THE FRONT TO THE SOUTH AND MOVE ALONG THE FRONT. HAVE CONTINUED CATEGORICAL NUMBERS ACROSS THE SOUTHEAST...WITH THE POSSIBILITY OF AN INCH OF RAIN IN THE WEST VIRGINIA/MARYLAND RIDGES. THE FRONT WILL CONTINUE TO INCH EASTWARD ON THURSDAY...AND THE PRIMARY CHANGES DURING THIS TIME PERIOD WERE TO SLIGHTLY ACCELERATE THE DEPARTURE OF RAINFALL AND KEEP CLOUD COVER IN SLIGHTLY LONGER. AFTER 11 DAYS IN A ROW WITH ABOVE NORMAL TEMPERATURES...HIGHS ON THURSDAY SHOULD FINALLY RETURN TOWARDS CLIMATOLOGY WITH VALUES IN THE 70S. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... A PASSING SHOWER COULD REMAIN IN THE WV/MD RIDGES THURSDAY EVENING...BUT DRY WEATHER WILL PREVAIL THURSDAY NIGHT INTO FRIDAY. THERE IS STILL SOME MODEL DISAGREEMENT FOR TIMING WITH THE NEXT FRONT...WITH MODELS NOW INDICATING THE CHANCE FOR A FRIDAY AFTERNOON/EVENING PASSAGE. SPED UP THE TIMING SLIGHTLY FOR THE FRONT...BUT DID NOT HAVE ENOUGH CONFIDENCE TO BUMP UP POPS TO LIKELY AT THIS TIME. IN FACT...THE MORE LIKELY TIME FOR HIGHER POPS WILL PROBABLY COME OVER THE WEEKEND...AS MODELS SHOW STRONG AGREEMENT ON AN UPPER TROUGH BECOMING A CUTOFF LOW AND DRIFTING OVER THE REGION. THIS REQUIRED INCREASING SKY COVER AND PRECIPITATION CHANCES AND DECREASING HIGH TEMPERATURES. SOME LOCATIONS WILL STRUGGLE TO REACH 70 ON SATURDAY. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... BROAD UPPER LEVEL TROUGHING IS FORECAST TO DEVELOP OVER THE EASTERN CONUS FOR THE LONG TERM PERIOD...LEADING TO COOLER TEMPERATURES AND LOW PRECIP CHANCES. EXTENDED GRIDS WERE CONSTRUCTED CLOSE TO WPC GUIDANCE. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... COLD FRONT MOVING THROUGH THE FORECAST AREA THIS EVENING. MVFR CONDITIONS ARE EXPECTED OVERNIGHT WITH FRONTAL AND SHORTWAVE PASSAGE. EXPECTING GRADUAL IMPROVEMENT THURSDAY MORNING. OUTLOOK...THURSDAY THROUGH MONDAY... RESTRICTIONS ARE POSSIBLE AGAIN BY THE WEEKEND WITH AN UPPER TROUGH. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Sep 9, 3:30 AM EDT, 15 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 330 AM EDT WED SEP 9 2015 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029-031-073>076-WVZ001>004-012-021>023-041-100730- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO- FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES- FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA-PRESTON-TUCKER- 330 AM EDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Sep 9, 5:44 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 PM EDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM FLASH FLOOD 1 ESE SHALER TOWNSHIP 40.52N 79.95W
09/09/2015 ALLEGHENY PA TRAINED SPOTTER
1 FOOT OF FLOWING WATER AT THE INTERSECTION
OF GLEN DOUGLAS DRIVE AND GLEN SCOTT DRIVE
0530 PM FLASH FLOOD 2 E SHALER TOWNSHIP 40.52N 79.94W
09/09/2015 ALLEGHENY PA 911 CALL CENTER
1085 SAXONBURG BLVD - FLOODED ROADWAY AND
DEBRIS IN THE ROADWAY
0530 PM FLASH FLOOD 1 NNE SHALER TOWNSHIP 40.54N 79.95W
09/09/2015 ALLEGHENY PA 911 CALL CENTER
FLOODED ROADWAY - NB WILLIAM FLYNN
HWY/SPENCER LANE - INTERSECTION SUBMERGED
AND BEING SHUT DOWN
0530 PM FLASH FLOOD ETNA 40.50N 79.94W
09/09/2015 ALLEGHENY PA 911 CALL CENTER
FLOODED ROADWAY 500 BUTLER STREET NEAR
ADVANCE AUTO PARTS - CRESCENT ROAD CLOSED
AND INTERSECTION SHUT DOWN
&&
NWS PITTSBURGH PA
IRIS SYSTEMLocal storm report, Sep 9, 5:55 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 PM EDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM FLASH FLOOD 1 NW BLAWNOX 40.50N 79.87W
09/09/2015 ALLEGHENY PA 911 CALL CENTER
INTERSECTION OF DELTA AND ALPHA DRIVE -
FLOODED ROADWAY AND WATER UP TO WINDOWS OF
CARS
&&
NWS PITTSBURGH PA
IRIS SYSTEMLocal storm report, Sep 9, 6:17 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
617 PM EDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM FLASH FLOOD 1 NNW ETNA 40.51N 79.95W
09/09/2015 ALLEGHENY PA 911 CALL CENTER
9 MORGAN AVENUE - ROADWAY FLOODED AND SEWAGE
BACKING UP IN HOUSES.
&&
NWS PITTSBURGH PA
IRIS SYSTEMLocal storm report, Sep 9, 6:18 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
618 PM EDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM FLASH FLOOD 1 NNE SHALER TOWNSHIP 40.53N 79.96W
09/09/2015 ALLEGHENY PA 911 CALL CENTER
1607 WILLIAM FLYNN HWY - 6 CARS STUCK IN
STANDING WATER- WATER HALF WAY UP THE DOORS
- FLOODING ALSO GOING INTO GOSS GAS BUILDING
&&
NWS PITTSBURGH PA
IRIS SYSTEMLocal storm report, Sep 9, 6:19 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
619 PM EDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM FLASH FLOOD 1 N ETNA 40.51N 79.95W
09/09/2015 ALLEGHENY PA 911 CALL CENTER
LANDSLIDE ON MIDDLE RD
&&
NWS PITTSBURGH PA
IRIS SYSTEMThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 4:52 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Westmoreland | 38 min |
| Sep 9, 5:05 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Washington | 3 hr |
| Sep 9, 5:25 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Sep 9, 6:21 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Beaver, Butler, Washington | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.